Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 86, NWS Fort Worth, TX

May 24, 2015Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this tornado warning at May 24, 2015, 2:27 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 2:27 AM CDT (07:27 UTC)
Expired
May 24, 2015, 2:45 AM CDT
In force
18 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:30 AM CDTTSTM WND DMGGrand Prairie, TXTREE DOWN AND STRUCTURE DAMAGE TO A CAR WASH NEAR POLO RD AND ROBINSON RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WFUS54 KFWD 240727
TORFWD
TXC113-439-240745-
/O.NEW.KFWD.TO.W.0086.150524T0727Z-150524T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
227 AM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 AM CDT
    
* AT 227 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR COCKRELL HILL...MOVING NORTHWEST AT 35
  MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  FORT WORTH...ARLINGTON AND EULESS AROUND 240 AM CDT.
  IRVING...BEDFORD...GRAPEVINE...HURST AND COLLEYVILLE AROUND 245 AM
  CDT.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 30 AND 38.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3272 9688 3268 9701 3288 9718 3288 9700
TIME...MOT...LOC 0727Z 142DEG 31KT 3276 9695 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DUNN
2 follow-up statements
515 
WWUS54 KFWD 240737
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 AM CDT SUN MAY 24 2015

TXC113-439-240745-
/O.CON.KFWD.TO.W.0086.000000T0000Z-150524T0745Z/
DALLAS TX-TARRANT TX-
237 AM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR WEST
CENTRAL DALLAS AND EAST CENTRAL TARRANT COUNTIES...
    
AT 236 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR GRAND PRAIRIE...MOVING NORTHWEST AT 20 MPH. SEVERAL 
SMALL CIRCULATIONS CAPABLE OF PRODUCING SMALL TORNADOES ARE EMBEDDED 
IN THIS CLUSTER OF THUNDERSTORMS.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 30 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3271 9695 3271 9704 3288 9718 3288 9700
TIME...MOT...LOC 0736Z 138DEG 16KT 3277 9703 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DUNN
660 
WWUS54 KFWD 240745
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT SUN MAY 24 2015

TXC113-439-240754-
/O.EXP.KFWD.TO.W.0086.000000T0000Z-150524T0745Z/
DALLAS TX-TARRANT TX-
245 AM CDT SUN MAY 24 2015

...THE TORNADO WARNING FOR WEST CENTRAL DALLAS AND EAST CENTRAL
TARRANT COUNTIES WILL EXPIRE AT 245 AM CDT...
                
THE ROTATION IN THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED 
...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. THEREFORE 
THE WARNING WILL BE ALLOWED TO EXPIRE.  GUSTY WINDS OF 40 TO 50 MPH 
WILL BE POSSIBLE.  SEVERAL SMALL CIRCULATIONS STILL EXIST IN THIS 
CLUSTER OF STORMS AND SMALL TORANDOES COULD DEVELOP WITH LITTLE 
WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3271 9695 3271 9704 3288 9718 3288 9700
TIME...MOT...LOC 0742Z 142DEG 31KT 3277 9703 

$$

DUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 11:56 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 23, 11:56 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CDT SAT MAY 23 2015

.AVIATION...
CONCERNS...PERIODS OF CONVECTION THROUGH THE TAF PERIOD.

A MCV /MESOSCALE CONVECTIVE VORTEX/ SOUTHWEST OF KACT AT 05Z...
WILL CONTINUE TO MOVE NORTH NORTHEAST OVERNIGHT...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS NEAR THE I-35 CORRIDOR THROUGH
DAYBREAK. THUS HAVE KEPT TAFS GENERALLY MVFR WITH TEMPO
THUNDERSTORM THROUGH 10Z....AND VCTS THROUGH 14Z. TIMING OF
THUNDERSTORMS DURING THE DAY TOMORROW IS DIFFICULT...SOME HAVE
PLACED VCSH IN THROUGH MOST OF THE DAY BUT LEFT OUT THUNDERSTORMS
FOR NOW. AN IMPROVEMENT TO VFR CEILINGS MAY OCCUR FOR A FEW HOURS
DURING THE LATE AFTERNOON INTO THE EVENING...BEFORE CEILINGS FALL
BACK TO MVFR BY 04Z.

58

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SAT MAY 23 2015/
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE
REGION AS UPPER LEVEL FORCING FOR ASCENT AND INCREASING DIVERGENCE
ALOFT BEGIN TO SPREAD INTO THE AREA IN ADVANCE OF AN UPPER TROUGH
AXIS. LOCAL OBJECTIVE CONVECTIVE PARAMETERS ARE NOW INDICATING
INHIBITION IS NEAR 0 OVER ALL BUT THE WESTERN AND NORTHWESTERN
ZONES AS WARM/MOIST ADVECTION BRINGS TEMPERATURES UP INTO THE LOW
TO MID 80S DESPITE WIDESPREAD CLOUD COVER. DEWPOINTS HAVE ALSO
CLIMBED INTO THE LOWER 70S AND PRECIPITABLE WATER IS LIKELY NOW
PUSHING 2 INCHES...WHICH IS UNSEASONABLY HIGH. ALL OF THESE
PARAMETERS INCLUDING UNDIRECTIONAL SHEAR PROFILES WITH WINDS
INCREASING TO 30-40KT IN THE LOW LEVELS...CONTINUE TO SUGGEST THAT
A HEAVY RAIN EVENT WILL OCCUR SOMEWHERE IN THE REGION DURING THE
NEXT 24 HOURS.

THE WARM/MOIST ADVECTION PATTERN WILL CONTINUE INTO THE EVENING
HOURS...WITH CONVECTIVE INHIBITION DECREASING ACROSS THE NORTHWEST
ZONES WHERE WE ARE MOST CONCERNED FOR THE THREAT OF SEVERE
WEATHER AND POSSIBLY TORNADOES THIS EVENING. INSTABILITY FIELDS
ARE ACTUALLY A LITTLE HIGHER THAN WHAT WAS FORECAST FOR THIS
AFTERNOON WITH VALUES NOW PUSHING 2000 J/KG SOUTH OF I-20. THE
BEST LOW LEVEL SHEAR SHOULD REMAIN NORTH AND WEST OF THE DFW
METROPLEX...WHERE ANY DISCRETE CELLS IN THIS AREA MAY TRY TO
ROTATE AND PRODUCE TORNADOES. ELSEWHERE...SEVERE WEATHER RISK IS
LOWER DUE TO WIDESPREAD/MESSY STORM COVERAGE...BUT STRONG WINDS
WOULD BE THE PRIMARY THREAT.

THE FIRST ROUND OF CONVECTION HAS ALREADY DEVELOPED AND THESE
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO STREAM NORTH ACROSS
THE AREA LATE THIS AFTERNOON INTO THE EVENING. LOCALLY HEAVY
RAINFALL IS POSSIBLE...BUT THIS ACTIVITY SHOULD MOVE QUICK ENOUGH
TO MITIGATE FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON...AND TRACK NORTHEASTWARD
INTO THE WESTERN CWA LATER THIS EVENING AND TONIGHT. BUT MOST
IMPORTANTLY...A LINE OF STORMS...OR MCS...HAS DEVELOPED IN
WESTERN OKLAHOMA AND IS MOVING SOUTHEAST INTO NORTHWEST TEXAS. A
STRONG COLD POOL HAS FORMED WITH THIS MCS WHICH IS CAUSING ITS
SLOW SOUTHEASTWARD MOTION. ON ITS CURRENT TRACK...IT SHOULD REACH
THE NW ZONES AROUND 9 PM. THIS MCS WILL LIKELY BE THE PRIMARY
FEATURE THAT FOCUSES THE HEAVY RAINFALL TONIGHT AS CELLS WILL
TRAIN OR BACKBUILD ALONG AND JUST AHEAD OF IT. WE STILL EXPECT
WIDESPREAD RAINFALL AMOUNTS OF 2-4 INCHES ACROSS THE NORTHWEST
ZONES. AS THE NIGHTTIME PROGRESSES...THE MCS AND THE CONVECTION
MOVING IN FROM THE WEST SHOULD FORM A SOLID NORTH-SOUTH BAND OF
RAIN/STORMS THAT MOVES GRADUALLY EASTWARD THROUGH THE AREA LATE
TONIGHT AND INTO SUNDAY. RAINFALL ACROSS THE CENTRAL AND EASTERN
CWA WILL GENERALLY RANGE FROM 1 TO 3 INCHES...WITH THE 2-3 INCH
TOTALS MORE LIKELY NORTH OF I-20 THAN SOUTH. SOME LOW SEVERE
WEATHER THREAT WILL EXIST OVERNIGHT WITH THIS LINE AS IT MOVES
EAST...BUT THE TIME OF DAY AND STORM MODE SUGGESTS JUST A VERY
MARGINAL WIND THREAT.

THE LINE OF RAIN/STORMS WILL LIKELY PUSH OUT OF THE EASTERN ZONES
SUNDAY AFTERNOON...BUT DUE TO CONTINUED STRONG FORCING ACROSS
WESTERN AREAS...ADDITIONAL SCATTERED SHOWERS AND STORMS MAY
DEVELOP SUNDAY AFTERNOON AND EVENING WEST OF I-35. SOME SUNSHINE
MAY OCCUR OUT WEST...WHICH WOULD INCREASE INSTABILITY AND THE
SEVERE WEATHER THREAT...BUT THIS POTENTIAL IS HIGHLY CONDITIONAL
ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE MAIN ROUND OF RAIN.
WILL KEEP POPS IN THE LOW CHANCE CATEGORY.

ON MONDAY...YET ANOTHER SHORTWAVE TROUGH WILL MOVE THROUGH TEXAS
AND BRING ANOTHER ROUND OF RAIN AND STORMS. HOWEVER...WE EXPECT A
MUCH MORE UNSTABLE AIRMASS TO BE IN PLACE AHEAD OF THIS
SYSTEM...AND THE LIKELY RESULT WOULD BE A MCS/SQUALL LINE THAT
DEVELOPS ACROSS THE NORTHERN HILL COUNTRY EARLY IN THE AFTERNOON
AND MOVES EAST-NORTHEAST INTO ACROSS MAINLY THE SOUTHEASTERN HALF
OF THE CWA. THE MAIN THREAT WITH THIS ROUND WOULD BE DAMAGING
WINDS AND ANOTHER 1-3 INCHES OF RAINFALL...AGAIN MAINLY SOUTHEAST
OF A PARIS TO DFW TO COMANCHE LINE. THIS PART OF THE FORECAST MAY
STILL BE IN FLUX...AS SUNDAY/S ROUND OF RAIN/STORMS MAY IMPACT THE
FAVORABLE ZONE FOR WHERE MONDAY/S ACTIVITY TO DEVELOP AND TRACK.

MORE SUNSHINE IS EXPECTED ON TUESDAY AS A WEAK/BROAD UPPER TROUGH
REMAINS OVER THE REGION. MODEL GUIDANCE IS UNANIMOUS IN
DEVELOPING AN EXTREMELY UNSTABLE AIRMASS WITH SURFACE BASED CAPE
IN EXCESS OF 5000 J/KG OVER THE AREA. A DRY LINE SHOULD ORGANIZE
NEAR THE WESTERN CWA...WHICH WOULD BE A FOCUS FOR ISOLATED STORMS
TO DEVELOP. WHILE DEEP LAYER SHEAR IS WEAK...IF THE FORECASTED
AMOUNT OF INSTABILITY VERIFIES...IT WOULD CERTAINLY BE ENOUGH FOR
SUPERCELL STRUCTURES AND SEVERE WEATHER. ALSO GIVEN A SLOW
MOVEMENT OF ANY STORM THAT DEVELOPS...THE LOCALIZED HEAVY
RAINFALL AND FLOODING THREAT IS ASSURED. WE WILL BE WATCHING THE
TUESDAY TIME PERIOD WITH INTEREST...EVEN THOUGH POPS ARE ONLY
20-30 PERCENT.

CONTINUED MODERATION OF TEMPS WILL OCCUR THROUGH THE WEEK WITH
MORE AFTERNOON SUNSHINE WEDNESDAY THROUGH FRIDAY. INSTABILITY IS
FORECAST TO REMAIN HIGH...BUT NOT AS BAD AS ON TUESDAY. FORCING
AND DEEP LAYER SHEAR WILL BE VERY WEAK...AND THEREFORE ONLY
EXPECT A SLIGHT CHANCE OF UNORGANIZED AFTERNOON AND EARLY EVENING
CONVECTION.

CHANCES OF RAIN INCREASE AGAIN ON FRIDAY AND SATURDAY AS THE NEXT
STRONG UPPER LEVEL TROUGH MOVES INTO THE REGION WITH A POSSIBLE
COLD FRONT. ADDITIONAL HEAVY RAINFALL AND FLOODING WILL BE
POSSIBLE WITH THIS SYSTEM....BUT IT IS TOO EARLY TO GET INTO THE
DETAILS NOW.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  76  68  81  66 / 100  80  30  60  50
WACO, TX              70  78  69  81  67 / 100  80  30  80  50
PARIS, TX             68  74  67  79  65 /  90  90  50  60  60
DENTON, TX            67  76  66  80  66 / 100  80  30  50  50
MCKINNEY, TX          67  75  67  79  66 / 100  90  40  50  50
DALLAS, TX            68  76  68  81  66 / 100  80  30  60  50
TERRELL, TX           69  74  69  80  67 / 100  80  40  70  50
CORSICANA, TX         70  76  70  80  67 / 100  80  40  80  60
TEMPLE, TX            70  79  69  81  67 / 100  70  30  80  50
MINERAL WELLS, TX     66  79  67  81  64 / 100  70  20  50  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

58/58
Hazardous weather outlook, May 23, 10:04 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT SAT MAY 23 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1004 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. A FEW BRIEF TORNADOES ARE POSSIBLE...OTHERWISE...
CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL ACCOMPANY SOME OF
THE STORMS.

RAINFALL OF 1 TO 4 INCHES IS FORECAST ALONG AND WEST OF A
GOLDTHWAITE...TO DALLAS...TO SHERMAN LINE WITH ISOLATED HIGHER
AMOUNTS POSSIBLE. RAPID RUNOFF FROM THE HEAVY RAIN WILL LIKELY
PRODUCE FLASH FLOODING IN MANY AREAS AND WILL ENHANCE ONGOING
RIVER FLOODING ACROSS THE REGION.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES THROUGH TONIGHT
ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND
FORECASTS TO ADJUST PLANS AND SCHEDULES ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL TEXAS
DAILY THROUGH FRIDAY. SOME SEVERE STORMS WILL BE POSSIBLE EACH
DAY WITH A HIGHER THREAT EXPECTED ON MONDAY WITH ALL MODES OF
SEVERE WEATHER POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL NEXT WEEK
WILL LIKELY RESULT IN FLASH FLOODING AND CONTINUED RIVER FLOODING.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES ARE ADVISED TO
MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST
PLANS AND SCHEDULES ACCORDINGLY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR SEVERE WEATHER THROUGH
THE OVERNIGHT HOURS. IN ADDITION...REPORTS OF FLASH FLOODING TO
THE NATIONAL WEATHER SERVICE ARE ENCOURAGED.

In the hours before

Special weather statement, May 23, 8:29 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT SAT MAY 23 2015

TXZ134-145-146-240215-
HILL TX-NAVARRO TX-ELLIS TX-
829 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL...SOUTHWESTERN ELLIS
AND WEST CENTRAL NAVARRO COUNTIES UNTIL 915 PM CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF BYNUM...OR 14 MILES EAST OF HILLSBORO...MOVING
NORTH AT 25 MPH. LOW LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM
AND A BRIEF TORNADO COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS
SPOTTED OR A WARNING IS ISSUED...TAKE COVER IMMEDIATELY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENNIS...ITALY...BARDWELL...MILFORD...FROST AND MERTENS.

THIS INCLUDES INTERSTATE 35E BETWEEN MILE MARKERS 382 AND 394.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3199 9684 3198 9695 3234 9693 3227 9662
TIME...MOT...LOC 0128Z 189DEG 23KT 3203 9687

JLDUNN
Local storm report, May 23, 9:07 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LAKESIDE VILLAGE        32.02N  97.50W
05/23/2015                   BOSQUE             TX   EMERGENCY MNGR

            DELAYED REPORT...DAMAGE TO MARINA ON LAKE WHITNEY AT LAKESIDE VILLAGE.
            WINDS ESTIMATED AT 50 TO 60 MPH.
Special weather statement, May 23, 9:33 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT MAY 23 2015

TXZ134-146-240315-
NAVARRO TX-ELLIS TX-
933 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS AND
NORTHWESTERN NAVARRO COUNTIES UNTIL 1015 PM CDT...

AT 932 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALMA...OR 8 MILES SOUTH OF ENNIS...MOVING NORTH AT 30 MPH. LOW
LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO
COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING
IS ISSUED...TAKE COVER IMMEDIATELY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENNIS...FERRIS...PALMER...ALMA...RICE...GARRETT AND EMHOUSE.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 243 AND 266.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3215 9653 3216 9664 3255 9673 3255 9653
      3252 9651 3248 9651 3247 9650 3245 9650
      3243 9647
TIME...MOT...LOC 0232Z 183DEG 27KT 3221 9659

JLDUNN
Special weather statement, May 24, 12:03 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT SUN MAY 24 2015

TXZ159-240545-
MCLENNAN TX-
1203 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 1245 AM
CDT...

AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG WINDS
MOVING INTO SOUTHERN MCLENNAN COUNTY. THESE WINDS ARE ASSOCIATED
WITH A BROAD CIRCULATION ON THE NORTH END OF A WEAKENING SQUALL
LINE.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...WEST...MART...BEVERLY HILLS...LORENA...BRUCEVILLE-EDDY...
MOODY...RIESEL...CRAWFORD...GOLINDA...HALLSBURG...NORTHCREST...
GHOLSON AND LEROY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR CENTRAL TEXAS.

LAT...LON 3132 9742 3159 9760 3186 9704 3152 9680
      3124 9734
TIME...MOT...LOC 0502Z 206DEG 42KT 3137 9728

DUNN
Special weather statement, May 24, 2:03 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 AM CDT SUN MAY 24 2015

TXZ118-119-133-134-240745-
JOHNSON TX-DALLAS TX-TARRANT TX-ELLIS TX-
203 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS...
NORTHWESTERN ELLIS...NORTHEASTERN JOHNSON AND SOUTHEASTERN TARRANT
COUNTIES UNTIL 245 AM CDT...

AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VENUS...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
DUNCANVILLE...BURLESON...MIDLOTHIAN...FOREST HILL...KENNEDALE...
EVERMAN...ALVARADO...RENDON...OVILLA...VENUS...MAYPEARL AND CEDAR
HILL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3267 9691 3233 9693 3233 9729 3267 9729
TIME...MOT...LOC 0702Z 183DEG 28KT 3253 9713

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:26 PM CDTSpecial Weather StatementFWDNavarro49 min
May 23, 8:29 PM CDTSpecial Weather StatementFWDEllis46 min
May 23, 8:31 PM CDTRiver Flood WarningFWDWise58 hr
May 23, 8:31 PM CDTRiver Flood WarningFWDParker64 hr
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt3 days
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt, Rockwall4 days
May 23, 9:01 PM CDTAreal Flood AdvisoryFWDDallas119 min
May 23, 9:33 PM CDTSpecial Weather StatementFWDEllis42 min
May 23, 9:58 PM CDTAreal Flood AdvisoryFWDHill, McLennan3 hr
May 23, 10:15 PM CDTSevere Thunderstorm WarningFWDBell, Milam75 min
May 23, 10:41 PM CDTAreal Flood AdvisoryFWDEllis3 hr
May 23, 10:42 PM CDTAreal Flood AdvisoryFWDBell, Coryell, Lampasas3 hr
May 23, 11:12 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
May 23, 11:12 PM CDTSevere Thunderstorm WarningFWDRobertson39 min
May 23, 11:37 PM CDTFlash Flood WarningFWDDallas, Ellis3 hr
May 24, 12:03 AM CDTSpecial Weather StatementFWDMcLennan42 min
May 24, 12:54 AM CDTAreal Flood AdvisoryFWDCollin3 hr
May 24, 1:12 AM CDTRiver Flood WarningFWDDallas15 hr
May 24, 1:33 AM CDTAreal Flood WarningFWDHill, Johnson3 hr
May 24, 2:03 AM CDTSpecial Weather StatementFWDJohnson42 min
May 24, 2:27 AM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 24, 2:36 AM CDTFlash Flood WarningFWDCollin, Dallas3 hr
May 24, 3:25 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
May 24, 3:32 AM CDTRiver Flood WarningFWDNavarro9 days
May 24, 3:32 AM CDTRiver Flood WarningFWDEllis, Kaufman18 days
May 24, 3:47 AM CDTSpecial Weather StatementFWDCollin, Dallas, Hunt, Kaufman, Rockwall43 min
May 24, 4:21 AM CDTRiver Flood WarningFWDTarrant14 hr
May 24, 4:38 AM CDTFlash Flood WarningFWDJohnson3 hr
May 24, 4:59 AM CDTAreal Flood AdvisoryFWDHill2 hr
May 24, 5:11 AM CDTFlash Flood WarningFWDEllis3 hr
May 24, 5:19 AM CDTAreal Flood AdvisoryFWDBell116 min
May 24, 5:27 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 5:52 AM CDTAreal Flood AdvisoryFWDMcLennan113 min
May 24, 7:01 AM CDTAreal Flood WarningFWDHill, McLennan3 hr
May 24, 7:27 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
May 24, 7:44 AM CDTAreal Flood AdvisoryFWDKaufman, Rockwall3 hr
May 24, 7:50 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Leon, Navarro3 hr
May 24, 8:35 AM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 8:54 AM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
May 24, 9:03 AM CDTFlash Flood WarningFWDGrayson3 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDDenton16 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDCollin35 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLimestone55 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLeon, Robertson9 days
May 24, 10:00 AM CDTAreal Flood AdvisoryFWDEastland, Palo Pinto, Stephens, Young3 hr
May 24, 10:38 AM CDTAreal Flood WarningFWDEllis3 hr
May 24, 3:05 PM CDTRiver Flood WarningFWDMilam40 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.